# SDR VTZA97397

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/PIT - FLT 6588 - DURING TAKEOFF AT 1920 HOURS ON 7-16-97, ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND SET NEW LIMITS FOR TH EGT COMPENSATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (X)
